# SDR DXTA2020121804493

- Difficulty date: December 18, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N578QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0135
- Aircraft time: 2,262 hours, 1,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 1975M005274
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERABLE WITH COLD AIRCRAFT.  NO LIGHTS FUNCTION WITH EMERGENCY LIGHT SWITCH IN ARM.  REMOVED ALL FOUR EMERGENCY LIGHT BATTERIES, INSTALLED THREE REPAIRED, AND ONE MODIFIED.  CUSTOMER SUPPLIED EMEERGENCY LIGHT BATTERIES.  PERFORMED DIRECT CHARGE.  OPERATIONS CHECK GOOD.  ALL WORK PERFORMED, IAW CITATION MODEL 580A AMM 33-50-06.
